I got the flu shot in October 2012. My arm and shoulder immediately started hurting and by 24 hours I couldn't move my shoulder at all. Prednisone immediately relieved it. My MRI showed a RTC tear, small, but my symptoms worsened. 6 months later I had another MRI which showed a complete RTC tear, symptoms worse - so I had RTC, labrum repair surgery. I am now 5 weeks postop. I have what I believe in addition to normal postop pain constant pain that starts in my shoulder and goes down my arm to my forearm and fingers. Narcotics are completely ineffective at relieving it. I am so frustrated and afraid I will be dealing with this for the rest of my life. I am active, workout usually 6 times a week, do treathlons, etc... What do I do? My PCP and surgeon keep prescribing meds that are ineffective.
I run a small law firm where the majority of our practice is dedicated to representing the victims of severe reactions to vaccinations. Unfortunately, some pain near the injection site is a very common side effect of tetanus shots. However, severe reactions can occur where serious shoulder/arm pain lasts for months or other neurological disorders result from the vaccination.
If anyone has suffered a severe reaction to a vaccination where symptoms lasted for more than six months, please feel free to visit our web site for more information about vaccine claims at www.myvaccinelawyer.com. There is a government fund that is compensating the victims of vaccine reactions and we would be glad to take a look at your case.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.